# SDR 96ZZZX158

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Strut
- Part number: 17835100
- Condition: Seal Leaking
- Location: Mlg
- Part time: 2,966 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEALS LEAKING ON DRAG STRUT.  REMOVED AND REPLACED DRAG STRUT.
